# SDR SWAA002100

- Difficulty date: October 21, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 34,415 hours, 34,658 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Loose
- Location: Gear Handle
- Component: Solenoid
- Component part number: A4200602283
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DURING LANDING, GEAR EXTENDED, RECEIVED 3 GREEN AND 3 RED LIGHT INDICATIONS.  ACOMMPLISHED QRH MANUAL EXTENSION WHICH RESULTED IN 3 GREEN LIGHTS.  LOOSE WIRE FOUND ON GEAR HANDLE SOLENOID.  SECURED WIRE, CLEANED WIRE AND LUBED GEAR HANDLE PER MM.
